# SDR GTIA030256

- Difficulty date: February 27, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN INTERIOR STA 788-965 LBL 54 FLOOR WEB`S CORRODED IN SEVERAL AREAS.  REMOVED DAMAGED AREA.  FABBED WEB REPAIR.  INSTALLED REPAIR WEB.
